MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515628
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd spike set c180-o fell out of bag.The following information was provided by the initial reporter: it was reported that after adjusting the 5fu and dispensing the infusion bag, the nurse was about to start administering when the spike set fell out of the infusion bag during use.The infusion bag had been discarded.Please follow up and request the brand/manufacturer of the iv bag? was the spike fully inserted into the bag? is the lot information available? customer response- 1.Terumo 2.Yes, it was.3.Unknown.
 
Additional Manufacturer Narrative
Device evaluation: it was reported that the spike fell out of the infusion bag.One spike connector was provided to our quality team for evaluation.Upon inspection, no damage or defects were observed within the product.All product undergoes visual and functional inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification that all critical dimensions are within specification.As the lot involved in this incident is unknown, a device history review could not be performed.Although we could not replicate the reported incident, bd has reviewed this report and identified a potential trend related to the reported concern.While we have confirmed our product is manufactured to approved specifications, a project has been initiated to further investigate and address this matter.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24317061
Report Number3003152976-2026-00062
Device Sequence Number17362324
Product Code ONB
UDI-Device Identifier00382905156281
UDI-Public(01)00382905156281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515628
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown